Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have abdominal pain with spotting. Report showed enlarged uterus. What could be the problem?

Myometrial echoes are mildly heterogeneous with an enlarged uterus and fibroids is what my dr said I have, however that was 2 years ago and no symptoms. I am starting to have spotting now two weeks after my cycle ended and lots of abdomen cramps. I have an upcoming appointment, am I just freaking out or could these things be related?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Dear user, welcome to healthcare magic.
You should repeat the ultrasound scan once more may be there are new findings.
the abdominal cramps may be related to the uterus or anything else.
As for the spotting, this should be carefully evaluated. the doctor may have to take an endometrial sample to know the cause of bleeding.
I am interested to know the result of your doctor visit to follow up the next step with you.
good luck.
Dr. Ahmed Bahaa.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor